# SDR DALA2023090607289

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 60,360 hours, 31,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 DISBOND AND CORROSION FOUND IN COMPT 512. CORRECTIVE ACTION: REPAIRED DISBOND PER A320FAM WORKCARD 2530-01591-03D, REPAIRED SURFACE CORROSION PER SAFRAN CMM 25-30-021. (2954647)
